# SDR UALA2009013000326

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,606 hours, 11,487 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 965 AT LBL 88.5 SEAT TRACK HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF SEAT TRACK, STA 944 TO 1032.  INSTALLED NEW SECTION.
